# SDR SWAA2023121832611

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 5,666 hours, 2,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE NOTICED 'CABIN EMER LIGHTS' C/B POPPED<[01] RESET C/B AND PREFORMED EMERGENCY LIGHTS OPS CHECK PER AMM 33-51-00.OPS CHECK NORMAL ;A/C OK FOR SERVICE.
